# SDR COEA2017102614919

- Difficulty date: October 26, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S53575104203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT INBOARD LOWER SIDE BOX FITTING HAS LEVEL 2 CORROSION BETWEEN FRAMES 26-27. REPAIRED PER SRAS S535R0360.12169 DATED 11/30/2017.
